# SDR CA011029019

- Difficulty date: October 28, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS3456L3273P
- Condition: Damaged
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION DUE TO PREVIOUS PROBLEM IN THIS AREA SEVERAL SUSPECT OBSERVATIONS WERE MADE. CONNECTOR PL3 OVERHEATING/AND OR CORROSION INDICATIONS ON PIN 4,5,23,AND 24. PL10 PINS 23,24 INDICATION OF OVERHEATING/AND OR CORROSION AND PL11 CONNECTOR OIL AND WATER INGRESS.AIRCRAFT IS AOG DUE PARTS.
